# SDR AALA202404044664

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 67,448 hours, 33,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY EMERGENCY LIGHT POWER SUPPLY UNIT FAULT NO EMERGENCY LIGHT IN AFT GALLEY. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202404041891) AND BATTERY (AALA202404044664). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
